# SDR ASAA2021061835264

- Difficulty date: June 18, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,857 hours, 6,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810477
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CABIN FLOOR PANEL PN:147A5810-477 HAS SURFACE DAMAGE, AND A MISSING INSERT. GROUNDED - YES. REPAIRED FLOOR PANEL P/N 147A5810-477 IAW B737-900ER SRM 53-00-50-2R-1 & 53-00-50-2R-0.
